Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weakly Ramsey $ P$ points


Author: Ned I. Rosen
Journal: Trans. Amer. Math. Soc. 269 (1982), 415-427
MSC: Primary 04A20
DOI: https://doi.org/10.1090/S0002-9947-1982-0637699-4
MathSciNet review: 637699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the continuum hypothesis (CH) holds, then for any $ n$ Ramsey $ P$ point $ D$ and any $ k \geqslant 1$ there exist many $ n + k$ Ramsey $ P$ points which are immediate Rudin-Keisler successors of $ D$. There exist (CH) many 5 Ramsey $ P$ points whose constellations are not linearly ordered.


References [Enhancements On Off] (What's this?)

  • [AH] F. G. Abramson and L. A. Harrington, Models without indiscernibles, J. Symbolic Logic 43 (1978), 572-600. MR 503795 (80a:03045)
  • [B1] A. Blass, Ultrafilter mappings and their Dedekind cuts, Trans. Amer. Math. Soc. 188 (1974), 327-340. MR 0351822 (50:4310)
  • [B2] -, Amalgamation of non-standard models of arithmetic, J. Symbolic Logic 42 (1977), 372-386. MR 0469750 (57:9531)
  • [CK] C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973.
  • [D] M. Daguenet, Ultrafiltres á la facon de Ramsey, Trans. Amer. Math. Soc. 250 (1979), 91-120. MR 530045 (81b:04004)
  • [P] C. Puritz, Ultrafilters and standard functions in non-standard arithmetic, Proc. London Math. Soc. (3) 22 (1971), 705-733. MR 0289283 (44:6474)
  • [K] K. Kunen, Some points in $ \beta {\mathbf{N}}$, Math. Proc. Cambridge Philos. Soc. 80 (1976), 289-312. MR 0427070 (55:106)
  • [R] N. I. Rosen, A characterization of $ 2$ square ultrafilters, J. Symbolic Logic (to appear). MR 704095 (85e:04006)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A20

Retrieve articles in all journals with MSC: 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0637699-4
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society